Indiana woman's viral video claims serious COVID-19 vaccine side effects, doctors dispute cause

Indiana woman's viral video claims serious COVID-19 vaccine side effects, doctors dispute cause

— To hear Shawn Skelton and her fiance tell it, the uncontrollable shaking and tongue spasms she suffered days after taking the Moderna COVID-19 vaccine could only be a reaction to the shot. \"Three days later after the Moderna shot, this was the uncontrollable shakes,\" Skelton's fiance, Rich Vidiella, said from her hospital bedside Monday. \"To cause uncontrollable shaking, you'd have to have something that's — throughout your whole body, you'd have to have something that affects your brain or your nervous system,\" Haseman said. \"Nobody wants to point it toward the vaccine,\" Vidiella said. More:Hoosiers rush to register for COVID-19 vaccine in first hours; VCHD begins shot clinicsMore:COVID-19 vaccinations have begun in Evansville.

About Us

When you want to outsmart the world, you turn to the facts. And the facts are in the science.

Subscribe to our newsletter!